# SDR FDEA202509121696

- Difficulty date: September 12, 2025
- Submitted: September 12, 2025
- Operation: Air carrier
- Aircraft: N986FD
- Make and model: Boeing 757231
- Aircraft serial: 28482
- Aircraft time: 46,996 hours, 20,024 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 657N43135
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND IN FLOOR BEAM UPPER CAP LOWER SURFACE AT STA 580 @ LBL 45.5. INSIDE   RADIUS AREA REPAIR ON FLOOR BEAM AFT UPPER FLANGE. STA 580. AND LBL 45 WAS PERFORMED I.A.W.   FEDEX E.A. # F-5310-T0384885 P1. REV-.
